# SDR 20010209CW009

- Difficulty date: February 9, 2001
- Submitted: February 9, 2001
- Operation: General aviation
- Aircraft: N26603
- Make and model: Cessna 421C
- Aircraft serial: 0862
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 505403042
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC TOTAL TIME 4800 HRS , CRACK NOTED ON BOTH BEAMS RIGHT AND LEFT OUTBOARD SIDE OF EACH ENGINE.  BOTH CRACKS APPROX 1.5 IN LONG.  CRACKS IN RADIUS OF BEND OF TOP STRAP OF BEAM ASSEMBLY NEAR JUNCTION OF FORE AND AFT RUNNING ENGINE MOUNT BEAMS.
